CaltechAUTHORS
  A Caltech Library Service

Darboux's Theorem Fails for Weak Symplectic Forms

Marsden, J. E. (1972) Darboux's Theorem Fails for Weak Symplectic Forms. Proceedings of the American Mathematical Society, 32 (2). pp. 590-592. ISSN 0002-9939. http://resolver.caltech.edu/CaltechAUTHORS:20100824-111703018

[img] PDF - Published Version
See Usage Policy.

169Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100824-111703018

Abstract

An example of a weak symplectic form on a Hilbert space for which Darboux's theorem fails is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.cds.caltech.edu/~marsden/bib/1972/04-Ma1972/AuthorUNSPECIFIED
http://www.ams.org/journals/proc/1972-032-02/S0002-9939-1972-0293678-X/home.htmlPublisherUNSPECIFIED
Additional Information:© American Mathematical Society 1972. Received by the editors June 4, 1971. Partially supported by the National Research Council of Canada.
Funders:
Funding AgencyGrant Number
National Research Council of CanadaUNSPECIFIED
Subject Keywords:Darboux's theorem, symplectic form.
Classification Code:AMS 1970: Primary 58B20, 58F05.
Record Number:CaltechAUTHORS:20100824-111703018
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100824-111703018
Official Citation:Marsden, J. Darboux's theorem fails for weak symplectic forms. Proc. Amer. Math. Soc. 32 (1972), 590--592.
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19631
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:08 Sep 2010 16:29
Last Modified:26 Dec 2012 12:21

Repository Staff Only: item control page